Lineare und nichtlineare Schätzfunktionen in der Stichprobentheorie


Stenger, Horst


URL: http://ub-madoc.bib.uni-mannheim.de/19591
Document Type: Article
Year of publication: 1972
The title of a journal, publication series: Statistische Hefte : internationale Zeitschrift für Theorie und Praxis
Page range: 335-353
Place of publication: Heidelberg [u.a.]
Publishing house: Springer
ISSN: 0039-0631
Publication language: German
Institution: School of Law and Economics > Statistik I (N.N.)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Stenger, Horst (1972) Lineare und nichtlineare Schätzfunktionen in der Stichprobentheorie. Statistische Hefte : internationale Zeitschrift für Theorie und Praxis Heidelberg [u.a.] 335-353 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item